# SDR SWAA2021071515139

- Difficulty date: September 9, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA ON SUPPORT ANGLE LOCATED BS500D BETWEEN STR26L TO STR26R AND WL156.5 FWD CARGO COMPARTMENT / REPLACED SUPPORT ANGLE (RAIL) AND FASTENERS LOC BS500D BTW S-26L TO S-26R AND WL 156.5 FWD CRAGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING #143A7902 REV. 0
